# SDR UIEA201000188

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,995 hours, 14,018 cycles
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4753A448, A CRACK WAS FOUND IN THE BS 420, S-10R FRAME WEB . THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 500789 AND SRM 53-10-04, FIGURE 11. PART 1 OF THIS EO DOCUMENTS THE FRAME WEB REPAIR IAW NRC 500789 AND SRM 53-10-04, FIGURE 11.  THE REPAIR CONSISTS OF ONE 0.063 INCH THICK DOUBLER MADE FROM 2024-T42 ALUMINUM. THE REPAIR PARTS ARE INSTALLED USING BAC415BB5D AND BACR15ET7AD RIVETS. REFER TO SRM 53-10-04, FIG 11.  THE REPAIR IAW PART 1 OF THIS EO IS INTERIM AND ACCEPTABLE PROVIDED THAT INSPECTION IAW SB 747-53A2265 CONTINUE AFTER THE REPAIR IAW PART 1 OF THIS EO AT 3,000 CYCLE INTERVALS. THIS REQUIREMENT IS COMPLIED WITH IAW EO 4753A448, THEREFORE NO ACTION IS REQUIRED IAW THIS EO.
